Follow
John A. D. Appleby
John A. D. Appleby
Professor in Mathematics, Dublin City University
Verified email at dcu.ie
Title
Cited by
Cited by
Year
Stabilization and destabilization of nonlinear differential equations by noise
JAD Appleby, X Mao, A Rodkina
IEEE Transactions on Automatic Control 53 (3), 683-691, 2008
1792008
Cross sectional study of reporting of epileptic seizures to general practitioners
J Dalrymple, J Appleby
BMJ 320 (7227), 94-97, 2000
1082000
Stochastic stabilisation of functional differential equations
JAD Appleby, X Mao
Systems & Control Letters 54 (11), 1069-1081, 2005
1032005
On exponential asymptotic stability in linear viscoelasticity
JAD Appleby, M Fabrizio, B Lazzari, DW Reynolds
Mathematical Models and Methods in Applied Sciences 16 (10), 1677-1694, 2006
822006
On exact convergence rates for solutions of linear systems of Volterra difference equations
JAD Applelby, I Győri, DW Reynolds
Journal of Difference Equations and Applications 12 (12), 1257-1275, 2006
612006
Non-exponential stability and decay rates in nonlinear stochastic difference equations with unbounded noise
JAD Appleby, G Berkolaiko, A Rodkina
Stochastics: An International Journal of Probability and Stochastics …, 2009
592009
On stochastic stabilization of difference equations
JAD Appleby, X Mao, A Rodkina
Discrete & Continuous Dynamical Systems 15 (3), 843, 2006
582006
Sufficient conditions for polynomial asymptotic behaviour of the stochastic pantograph equation
JAD Appleby, E Buckwar
arXiv preprint arXiv:1607.00423, 2016
482016
Sufficient Conditions for Polynomial Asymptotic Behaviour of the Stochastic Pantograph Equation
JAD Appleby, E Buckwar
arXiv preprint arXiv:1607.00423, 2016
482016
On exact rates of decay of solutions of linear systems of Volterra equations with delay
JAD Appleby, I Győri, DW Reynolds
Journal of Mathematical Analysis and Applications 320 (1), 56-77, 2006
322006
Subexponential solutions of linear integro-differential equations and transient renewal equations
JAD Appleby, DW Reynolds
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 132 (3 …, 2002
322002
Preserving positivity in solutions of discretised stochastic differential equations
JAD Appleby, M Guzowska, C Kelly, A Rodkina
Applied Mathematics and Computation 217 (2), 763-774, 2010
302010
On necessary and sufficient conditions for exponential stability in linear Volterra integro-differential equations
JAD Appleby, DW Reynolds
The Journal of Integral Equations and Applications, 221-240, 2004
292004
On local stability for a nonlinear difference equation with a non-hyperbolic equilibrium and fading stochastic perturbations
J Appleby, G Berkolaiko, A Rodkina
Journal of Difference Equations and Applications 14 (9), 923-951, 2008
282008
Non-exponential stability of scalar stochastic Volterra equations
JAD Appleby, DW Reynolds
Statistics & probability letters 62 (4), 335-343, 2003
272003
Almost sure asymptotic stability of stochastic Volterra integro-differential equations with fading perturbations
JAD Appleby, M Riedle
Stochastic Analysis and Applications 24 (4), 813-826, 2006
262006
Asymptotic stability of polynomial stochastic delay differential equations with damped perturbations
JAD Appleby, A Rodkina
Functional Differential Equations 12 (1–2), 35-66, 2004
252004
Characterisation of the asymptotic behaviour of scalar linear differential equations with respect to a fading stochastic perturbation
JAD Appleby, J Cheng, A Rodkina
Conference Publications 2011 (Special), 79, 2011
232011
Fixed points, stability and harmless stochastic perturbations
JAD Appleby
preprint, 2008
232008
On the non-exponential convergence of asymptotically stable solutions of linear scalar Volterra integro-differential equations
JAD Appleby, DW Reynolds
The Journal of Integral Equations and Applications, 109-118, 2002
232002
The system can't perform the operation now. Try again later.
Articles 1–20